Alert archive / Oklahoma / Red Flag Warnings in 2018

Red Flag Warning 18, NWS Norman, OK

April 12, 201840 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this red flag warning at Apr 12, 2018, 2:46 AM CDT for 40 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 13, 2018, 10:00 AM CDT. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 12, 2018, 2:46 AM CDT (07:46 UTC)
In effect from
Apr 13, 2018, 10:00 AM CDT
Expired
Apr 13, 2018, 10:00 PM CDT
In force
12 hr
Issued by
NWS Norman, OK
All 48 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 2:08 PM CDTHAIL 1.254 Ssw Springer, OK
Apr 13, 2:12 PM CDTHAIL 1.5Yale, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2410 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
659 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WWUS84 KOUN 120746
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
246 AM CDT Thu Apr 12 2018

...Hot, dry, and windy conditions through Friday...

OKZ011-014>016-021-022-033>037-TXZ083>085-087-088-122100-
/O.UPG.KOUN.FW.A.0018.180413T1500Z-180414T0300Z/
/O.NEW.KOUN.FW.W.0018.180413T1500Z-180414T0300Z/
/O.CON.KOUN.FW.W.0017.180412T1700Z-180413T0300Z/
Major-Roger Mills-Dewey-Custer-Beckham-Washita-Harmon-Greer-Kiowa-
Jackson-Tillman-Hardeman-Foard-Wilbarger-Knox-Baylor-
246 AM CDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT
THURSDAY...

...RED FLAG WARNING HAS BEEN ISSUED FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING...

The National Weather Service in Norman has issued a Red Flag 
Warning for much of western Oklahoma and western north Texas from 
10 AM to 10 PM CDT Friday. 

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Wind
  will shift to northwest late Friday afternoon. 

* RELATIVE HUMIDITY...As low as 7 percent.

* TEMPERATURES...90s Thursday. Mid 70s to low 80s Friday.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ017-018-023-024-027-038-039-044-045-TXZ086-089-090-122100-
/O.UPG.KOUN.FW.A.0018.180413T1500Z-180414T0300Z/
/O.NEW.KOUN.FW.W.0018.180413T1500Z-180414T0300Z/
Blaine-Kingfisher-Caddo-Canadian-Grady-Comanche-Stephens-Cotton-
Jefferson-Wichita-Archer-Clay-
246 AM CDT Thu Apr 12 2018

...RED FLAG WARNING HAS BEEN ISSUED FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING...

The National Weather Service in Norman has issued a Red Flag 
Warning for much of western Oklahoma and western north Texas from 
10 AM to 10 PM CDT Friday. 

* TIMING...10 AM through 10 PM Friday.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* TEMPERATURES...Mid 70s to low 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>006-009-010-122100-
/O.CON.KOUN.FW.W.0017.180412T1700Z-180413T0300Z/
/O.CON.KOUN.FW.A.0018.180413T1500Z-180414T0300Z/
Harper-Woods-Alfalfa-Ellis-Woodward-
246 AM CDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT
THURSDAY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* TEMPERATURES...In the 90s Thursday. 70s Friday.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ007-008-012-013-019-020-025-026-028>030-040-041-046-050-122100-
/O.CON.KOUN.FW.A.0018.180413T1500Z-180414T0300Z/
Grant-Kay-Garfield-Noble-Logan-Payne-Oklahoma-Lincoln-McClain-
Cleveland-Pottawatomie-Garvin-Murray-Carter-Love-
246 AM CDT Thu Apr 12 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

* TIMING...10 AM through 10 PM Friday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* TEMPERATURES...Mid 70s to low 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
4 follow-up statements
288 
WWUS84 KOUN 122003
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
303 PM CDT Thu Apr 12 2018

...Hot, dry, and windy conditions through Friday...

OKZ007-008-012-013-019-020-025-026-028>030-040-041-046-050-130315-
/O.UPG.KOUN.FW.A.0018.180413T1500Z-180414T0300Z/
/O.EXA.KOUN.FW.W.0018.180413T1500Z-180414T0300Z/
Grant-Kay-Garfield-Noble-Logan-Payne-Oklahoma-Lincoln-McClain-
Cleveland-Pottawatomie-Garvin-Murray-Carter-Love-
303 PM CDT Thu Apr 12 2018

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT FRIDAY...

The National Weather Service in Norman has issued a Red Flag
Warning for portions of north central, central, and south central
Oklahoma, which is in effect from 10 AM to 10 PM CDT Friday.

* TIMING...10 AM through 10 PM Friday.

* WINDS...Southwest to west 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...15 to 20 percent.

* TEMPERATURES...Upper 70s and lower 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ011-014>016-021-022-033>037-TXZ083>085-087-088-130315-
/O.CON.KOUN.FW.W.0017.000000T0000Z-180413T0300Z/
/O.CON.KOUN.FW.W.0018.180413T1500Z-180414T0300Z/
Major-Roger Mills-Dewey-Custer-Beckham-Washita-Harmon-Greer-Kiowa-
Jackson-Tillman-Hardeman-Foard-Wilbarger-Knox-Baylor-
303 PM CDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 
PM CDT FRIDAY...

* WINDS...Southwest to west 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...5 to 15 percent.

* TEMPERATURES...Mid 70s to lower 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>006-009-010-130315-
/O.CON.KOUN.FW.W.0017.000000T0000Z-180413T0300Z/
/O.CON.KOUN.FW.A.0018.180413T1500Z-180414T0300Z/
Harper-Woods-Alfalfa-Ellis-Woodward-
303 PM CDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING 
THROUGH FRIDAY EVENING...

* WINDS...Southwest to west 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...15 to 20 percent.

* TEMPERATURES...In the 70s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ017-018-023-024-027-038-039-044-045-TXZ086-089-090-130315-
/O.CON.KOUN.FW.W.0018.180413T1500Z-180414T0300Z/
Blaine-Kingfisher-Caddo-Canadian-Grady-Comanche-Stephens-Cotton-
Jefferson-Wichita-Archer-Clay-
303 PM CDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
FRIDAY...

* TIMING...10 AM through 10 PM Friday.

* WINDS...Southwest to west 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* TEMPERATURES...Mid 70s to lower 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
462 
WWUS84 KOUN 130811
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
311 AM CDT Fri Apr 13 2018

...Hot, dry, and windy conditions continue today...

OKZ004>006-009-010-132100-
/O.UPG.KOUN.FW.A.0018.180413T1500Z-180414T0300Z/
/O.EXA.KOUN.FW.W.0018.180413T1500Z-180414T0300Z/
Harper-Woods-Alfalfa-Ellis-Woodward-
311 AM CDT Fri Apr 13 2018

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

The National Weather Service in Norman has issued a Red Flag
Warning for parts of northwest Oklahoma, which is in effect from 
10 AM this morning to 10 PM CDT this evening. The Fire Weather 
Watch is no longer in effect.

* TIMING...10 AM through 10 PM.

* WINDS...Southwest to west 20 to 30 mph with gusts up to 45 mph.
  Winds will shift to the northwest during the afternoon.

* RELATIVE HUMIDITY...10 to 20 percent.

* TEMPERATURES...In the 70s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ007-008-011>030-033>041-044>046-050-TXZ083>090-132100-
/O.CON.KOUN.FW.W.0018.180413T1500Z-180414T0300Z/
Grant-Kay-Major-Garfield-Noble-Roger Mills-Dewey-Custer-Blaine-
Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Harmon-Greer-Kiowa-
Jackson-Tillman-Comanche-Stephens-Garvin-Murray-Cotton-Jefferson-
Carter-Love-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Clay-
311 AM CDT Fri Apr 13 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING...

* TIMING...10 AM through 10 PM Friday.

* WINDS...Southwest to west 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...5 to 15 percent.

* TEMPERATURES...Upper 70s and lower 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
974 
WWUS84 KOUN 131515
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
1015 AM CDT Fri Apr 13 2018

...Hot, dry, and windy conditions continue today...

OKZ004>030-033>041-044>046-050-TXZ083>090-140300-
/O.CON.KOUN.FW.W.0018.000000T0000Z-180414T0300Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Murray-Cotton-Jefferson-Carter-Love-
Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1015 AM CDT Fri Apr 13 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* TIMING...Through 10 PM this evening.

* WINDS...Southwest to west 25 to 35 mph with gusts up to 50 mph.
  Winds will shift to the northwest during the afternoon.

* RELATIVE HUMIDITY...As low as 5 percent.

* TEMPERATURES...In the 70s and 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
677 
WWUS84 KOUN 131945
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
245 PM CDT Fri Apr 13 2018

...Hot, dry, and windy conditions continue today, Dry and windy
conditions Saturday...

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-140300-
/O.NEW.KOUN.FW.A.0019.180414T1600Z-180415T0200Z/
/O.CON.KOUN.FW.W.0018.000000T0000Z-180414T0300Z/
Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-Washita-
Harmon-Greer-Kiowa-Jackson-Tillman-Hardeman-Foard-Wilbarger-Knox-
Baylor-
245 PM CDT Fri Apr 13 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING... 

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING 
THROUGH SATURDAY EVENING...

The National Weather Service in Norman has issued a Fire Weather
Watch for strong winds and low humidity, which is in effect from 
Saturday morning through Saturday evening.

* TIMING...Through 10 PM this evening. Then again late Saturday
  morning into early Saturday evening.

* WINDS...Southwest to west winds 20 to 35 mph with gusts up to
  around 50 mph. Winds will shift to the northwest this afternoon
  and evening. Northwest winds 25 to 35 mph with gusts up to
  around 50 mph will be possible overnight into Saturday.

* RELATIVE HUMIDITY...As low as 5 percent today. 15 to 25 percent
  Saturday.

* TEMPERATURES...70s and 80s today. Highs upper 40s to around 60
  Saturday.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ005>008-011>013-017>020-023>030-038>041-044>046-050-TXZ086-089-
090-140300-
/O.CON.KOUN.FW.W.0018.000000T0000Z-180414T0300Z/
Woods-Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-
Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Comanche-Stephens-Garvin-Murray-Cotton-
Jefferson-Carter-Love-Wichita-Archer-Clay-
245 PM CDT Fri Apr 13 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* TIMING...Through 10 PM this evening.

* WINDS...Southwest to west 20 to 35 mph with gusts up to 50 mph.
  Winds will shift to the northwest this afternoon and evening.

* RELATIVE HUMIDITY...As low as 5 percent.

* TEMPERATURES...Highs in the 80s.

* IMPACTS...If fires start, they will spread rapidly and could 
  be difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 11, 10:52 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 11, 10:52 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1052 PM CDT Wed Apr 11 2018

.DISCUSSION...
The 06Z aviation discussion follows....

&&

.AVIATION...
With a fairly stationary surface pressure pattern, winds will
continue to be the main emphasis of the aviation forecasts.
Strong south winds will continue through the period, with minimal
diurnal variation. Winds may even increase somewhat after dark
Thursday evening. Low-level wind shear (a result of the nocturnal
low-level jet) will continue to be an issue overnight...until
vertical mixing gets underway Thursday morning.

CmS
&&

.PREV DISCUSSION... /issued 921 PM CDT Wed Apr 11 2018/

DISCUSSION...
Temperatures were adjusted through midnight to reflect a slower
cooling trend; otherwise no changes are currently planned to the
forecast. The Red Flag Warning for western Oklahoma has expired
for the night, and another warning will be in effect Thursday for
that area and also parts of northern Texas. The Fire Weather Watch
for Friday remains in effect for roughly the western two-thirds
of Oklahoma and adjacent parts of northern Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  85  66  81 /   0   0  20  20
Hobart OK         60  92  63  78 /   0   0   0   0
Wichita Falls TX  59  91  67  83 /   0   0  20  10
Gage OK           55  95  58  71 /   0   0   0  10
Ponca City OK     58  87  68  82 /   0   0  10  30
Durant OK         57  81  67  80 /   0   0  40  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Friday morning through Friday evening
     for OKZ004>030-033>041-044>046-050.

     Red Flag Warning from noon to 10 PM CDT Thursday for OKZ004>006-
     009>011-014>016-021-022-033>037.

TX...Fire Weather Watch from Friday morning through Friday evening
     for TXZ083>090.

     Red Flag Warning from noon to 10 PM CDT Thursday for TXZ083>085-
     087-088.

&&

09/23/23
Hazardous weather outlook, Apr 11, 11:32 PM CDT, 3 hours 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1132 PM CDT Wed Apr 11 2018

OKZ004>048-050>052-TXZ083>090-130445-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1132 PM CDT Wed Apr 11 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Rest of Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Fire Weather...
A dry and windy pattern will bring the potential for critical to
extremely critical fire weather conditions to all of western
Oklahoma and much of western north Texas each afternoon
through Saturday. Critical conditions will also be possible in
the central third of Oklahoma on Friday.

Additional elevated to critical fire weather conditions may occur
Sunday through Tuesday.

.Wind...
A period of gusty winds are expected Thursday through Saturday.
The strongest winds during this period are expected Friday into
Saturday behind an eastward advancing dryline and the cold front.
Wind gusts 45 to 55 mph could be possible then.

.Thunderstorms...
Thunderstorms are possible late Thursday night through Friday
evening across portions of central and eastern Oklahoma.
Severe thunderstorms are possible, especially late Friday morning
through Friday afternoon across southeast Oklahoma, generally
east of a line from Holdenville to Tishomingo.

.Frost/Freeze...
Subfreezing temperatures are likely across the northern two
thirds of Oklahoma Sunday morning. Some frost and subfreezing
temperatures will be possible across Oklahoma Monday morning,
especially across the northeastern half of the state.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:46 PM CDTWind AdvisoryOUNBeckham, Ellis, Greer, Harmon, Harper, Roger Mills and 2 more4 hr
Apr 12, 2:46 PM CDTWind AdvisoryOUNBeckham, Blaine, Caddo, Canadian, Cleveland, Comanche and 18 more28 hr

Nearby

Red Flag Warnings in Oklahoma, 2018Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.